MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS TIBIAL BASEPLATE

ONKOS SURGICAL ELEOS TIBIAL BASEPLATE
Model Number 25002203E
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 07/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the component met specification.There was no indication that the manufacturing of the components contributed to this complaint.It is unknown if the patient's medical history or a traumatic event could have contributed to the failure of the components and the fracture of the tibia.
 
Event or Problem Description
The patient underwent a revision surgery on (b)(6) 2020 due to a periprosthetic fracture of the anterior tibia as well as dissociation between the tibial baseplate and the tibial stem extension.The tibial baseplate, stem extension, poly spacer, tibial hinge component, and distal femur axial pin were explanted and replaced with new implants.The periprosthetic fracture was also repaired during the revision.

Brand Name
ELEOS TIBIAL BASEPLATE
Common Device Name
ELEOS TIBIAL BASEPLATE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany, nj
MDR Report Key10373269
Report Number3013450937-2020-00115
Device Sequence Number3092392
Product Code KRO
UDI-Device IdentifierB27825002203E0
UDI-PublicB27825002203E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25002203E
Device Catalogue Number25002203E
Device Lot Number1826751
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR